RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 1(193), Pages 183–184 (Mi umn3055)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Repetition-free Boolean functions

V. A. Gurvich


Full text: PDF file (234 kB)

Bibliographic databases:

Received: 27.05.1975

Citation: V. A. Gurvich, “Repetition-free Boolean functions”, Uspekhi Mat. Nauk, 32:1(193) (1977), 183–184

Citation in format AMSBIB
\Bibitem{Gur77}
\by V.~A.~Gurvich
\paper Repetition-free Boolean functions
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 1(193)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn3055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=441560}
\zmath{https://zbmath.org/?q=an:0349.94046}


Linking options:
  • http://mi.mathnet.ru/eng/umn3055
  • http://mi.mathnet.ru/eng/umn/v32/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Gurvich, “Enumerated graphs and their bilinear forms”, Russian Math. Surveys, 47:4 (1992), 206–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Voronenko, D. V. Chistikov, “Individualnoe testirovanie bespovtornykh funktsii”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2009, 36–44  mathnet  elib
    3. A. A. Voronenko, V. S. Fedorova, D. V. Chistikov, “Iterated Boolean functions in the elementary basis”, Russian Math. (Iz. VUZ), 55:11 (2011), 61–65  mathnet  crossref  mathscinet
    4. Chistikov D.V., “Testirovanie bespovtornykh funktsii v elementarnom bazise”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 4 (2011), 37a–40  elib
    5. D. V. Chistikov, “Using relevance queries for identification of read-once functions”, J. Math. Sci. (N. Y.), 192:3 (2013), 359–374  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:488
    Full text:113
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018